# SDR AALA202012319015

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 0953
- Aircraft time: 73,973 hours, 28,860 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Position
- Location: R4 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING CRUISE AT FL370, ECAM FOR 4R DOOR INDICATING DISARMED WHEN DOOR IS ARMED.  ADJUSTED 7WN2 PROX SWITCH, IAW AMM 52-71-00-820-002-A.  OPERATIONS CHECK GOOD.
